# SDR DL72L954400

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Mount
- Condition: Cracked
- Location: Nr 2 Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV-2 CHECK, NR 2 SLAT ACTUATOR MOUNT CRACKED AT UPPER O/B LOBE.  REPAIRED PER M/M 57-42-0 PG 812.
